Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Oct 10, 2015, 6:42 AM EDT for 5 counties in Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 10, 2015, 6:42 AM EDT (10:42 UTC)
- Expired
- Oct 10, 2015, 7:30 AM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
Counties Bleckley County, GA, Houston County, GA, Pulaski County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 21 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1129 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
592
WWUS82 KFFC 101042
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 AM EDT SAT OCT 10 2015
GAZ083-084-095>097-105-107-101130-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-LAURENS GA-HOUSTON GA-DOOLY GA-
PULASKI GA-
642 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...WILKINSON...
NORTHWESTERN LAURENS...HOUSTON...NORTHERN DOOLY AND PULASKI COUNTIES
UNTIL 730 AM EDT...
AT 642 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
GORDON TO NEAR UNADILLA...AND MOVING EAST AT 50 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...COCHRAN...HAWKINSVILLE...JEFFERSONVILLE...IRWINTON...WARNER
ROBINS...CENTERVILLE...UNADILLA...GORDON...IVEY...MCINTYRE...
DUDLEY...TOOMSBORO...DANVILLE...MONTROSE...ALLENTOWN...DOOLING...
ROBINS AIR FORCE BASE...MARION AND PULASKI STATE PRISON.
LAT...LON 3221 8400 3229 8385 3246 8385 3246 8384
3244 8383 3251 8379 3252 8372 3262 8372
3268 8367 3267 8360 3274 8360 3280 8350
3285 8350 3293 8335 3290 8305 3284 8297
3271 8296 3271 8291 3234 8330 3220 8339
TIME...MOT...LOC 1042Z 270DEG 43KT 3286 8331 3225 8383
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 10, 3:43 AM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Oct 10, 3:43 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 AM EDT SAT OCT 10 2015 .SHORT TERM /TODAY THROUGH SUNDAY/... CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS MOVING SOUTHER ACROSS THE AREA THIS MORNING. THESE STORMS ARE ASSOCIATED WITH A FRONTAL SYSTEM MOVING THROUGH THE SOUTHEASTERN REGION. THE MODELS ARE IN GOOD AGREEMENT SHOWING THIS SYSTEM MOVING THROUGH THE AREA AND OFF THE GA/SC COAST BY 06Z-12Z SUN. INSTABILITIES AND WIND SHEAR VALUES AREA MODEST...SO NOT EXPECTING ANY SEVERE STORMS TO DEVELOP WITH THIS SYSTEM. THE BIGGEST CONCERN APPEARS TO BE THE AMOUNT OF PRECIP WE ARE EXPECTING. MODELS SHOWING PWS IN THE 1.4 TO 1.7 INCH RANGE THROUGH 00Z SUN. QPF VALUES ARE SHOWING 0.5 TO 1 INCH ACROSS OUR AREA THROUGH SUNDAY MORNING. AREA CREEKS AND RIVERS SHOULD BE ABLE TO HANDLE THESE AMOUNTS WITH NO PROBLEM...SO NO SIGNIFICANT FLOOD PROBLEMS ARE EXPECTED. CLOUDS AND PATCHY LIGHT RAIN WILL LIKELY LINGER THROUGH TONIGHT AS THE WRAP AROUND MOISTURE/CLOUDS ARE EXPECTED ON THE BACK SIDE OF THE UPPER LOW. AS FOR TEMPS A MOS BLEND CONTINUES TO LOOK REASONABLE THROUGH THE SHORT TERM. 01 .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... NO SIGNIFICANT CHANGES TO PREVIOUS EXTENDED FORECAST TRENDS. GENERALLY A MOSTLY DRY AND MILD LONG TERM FORECAST IN STORE AS NORTHWESTERLY UPPER-LEVEL FLOW DOMINATES THROUGH THE MAJORITY OF THE PERIOD. SHARP BUT QUICK-MOVING UPPER TROUGH DIGS INTO THE EASTERN U.S. EARLY NEXT WEEK DRIVING ANOTHER COLD FRONT THROUGH NORTH GEORGIA. MODELS CONTINUE TO SHOW THIS SYSTEM STRUGGLES TO TAP ANY SIGNIFICANT MOISTURE AND PRECIPITATION CHANCES APPEAR TO BE LIMITED. BEST CHANCES MONDAY NIGHT ACROSS THE NORTH AND TUESDAY ACROSS CENTRAL GEORGIA. 20 && AVIATION... 06Z UPDATE... SHOWERS AND ISOLATED THUNDERSTORMS MOVING SOUTH THROUGH THE AREA THIS MORNING. PRECIP HAS BEGUN TO AFFECT THE ATL AREA TAF SITES AND WILL CONTINUE THROUGH DAYBREAK. THE MAJORITY OF THE SHOWERS SHOULD BE SOUTH OF THE ATL/AHN AREA BY 12-14Z BUT WILL STILL SEE SOME LINGERING SHRA THROUGH 20Z-22Z. CEILINGS WILL STAY MAINLY IN THE VFR TO MVFR RANGE BUT WILL SEE SOME BRIEF PERIODS OF IFR CEILINGS IN AND AROUND THE STRONGER SHRA/TSRA. WINDS ARE OUT OF THE NW AND WILL TURN TO THE NE BY 06-09Z SUN. WINDS SPEEDS EXPECTED TO STAY 10KT OR LESS. //ATL CONFIDENCE...06Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 54 73 54 / 80 20 0 0 ATLANTA 72 57 74 55 / 60 5 0 0 BLAIRSVILLE 67 52 72 48 / 70 10 0 0 CARTERSVILLE 72 55 75 53 / 60 5 0 0 COLUMBUS 78 60 77 58 / 50 0 0 0 GAINESVILLE 69 54 72 54 / 70 10 0 0 MACON 77 60 75 55 / 50 10 0 0 ROME 72 54 76 52 / 60 0 0 0 PEACHTREE CITY 74 55 75 53 / 50 5 0 0 VIDALIA 78 62 74 59 / 50 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....20 AVIATION...01
Hazardous weather outlook, Oct 10, 4:30 AM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 430 AM EDT SAT OCT 10 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 430 AM EDT SAT OCT 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH GEORGIA THIS MORNING... ...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL GEORGIA TODAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS CENTRAL GEORGIA DURING THE MORNING AND EARLY AFTERNOON HOURS. A FEW THUNDERSTORMS MAY BE POSSIBLE ACROSS NORTH GEORGIA THIS MORNING AS AN UPPER LOW PUSHES ACROSS THE STATE. INSTABILITY WILL BE MARGINAL...SO SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. ANY THUNDERSTORM THREAT WILL GREATLY DIMINISH ACROSS THE AREA BY MID TO LATE AFTERNOON. WEATHER HAZARDS EXPECTED... BRIEF GUSTY WINDS... OCCASIONAL CLOUD-TO-GROUND LIGHTNING AND LOCALLY HEAVY RAIN ARE EXPECTED WITH THE STRONGER STORMS. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Oct 10, 4:15 AM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 AM EDT SAT OCT 10 2015
GAZ052-066-100845-
HEARD GA-TROUP GA-
415 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEARD AND TROUP COUNTIES UNTIL
445 AM EDT...
AT 412 AM EDT...A LINE OF HEAVY SHOWERS AND THUNDERSTORMS WAS
EXTENDING FROM NEAR FRANKLIN TO NEAR LAGRANGE TO NEAR LAKEVIEW...AND
MOVING EAST AT 35 MPH.
HAZARD...UP TO 35 MPH WIND...OCCASIONAL CLOUD TO GROUND LIGHTNING
AND BRIEF HEAVY DOWNPOURS.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAGRANGE...FRANKLIN...WEST POINT...HOGANSVILLE...CENTRALHATCHEE...
CORINTH...HARRISONVILLE...BAUGHS CROSSROADS...FROLONA...TEXAS...BIG
SPRINGS...HILLCREST...MOUNTVILLE...ABBOTTSFORD...WARES CROSSROADS...
STATE LINE PARK...LOUISE...PIEDMONT HEIGHTS...GLENN AND CANNONVILLE.
LAT...LON 3339 8500 3328 8496 3328 8495 3326 8495
3323 8494 3322 8486 3287 8486 3287 8519
3333 8527
TIME...MOT...LOC 0812Z 271DEG 31KT 3326 8502 3309 8505 3291 8516Special weather statement, Oct 10, 4:48 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 AM EDT SAT OCT 10 2015
GAZ053>055-066-067-100915-
TROUP GA-CLAYTON GA-COWETA GA-FAYETTE GA-MERIWETHER GA-
448 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR TROUP...CLAYTON...COWETA...
FAYETTE AND MERIWETHER COUNTIES UNTIL 515 AM EDT...
AT 446 AM EDT...A LINE OF HEAVY SHOWERS AND THUNDERSTORMS WAS
EXTENDING FROM NEAR FAYETTEVILLE TO 8 MILES EAST OF LAGRANGE...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...UP TO 35 MPH WIND... OCCASIONAL CLOUD TO GROUND LIGHTNING
AND BRIEF LOCALLY HEAVY RAIN.
IMPACT...MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS IS POSSIBLE. BRIEF LOCALIZED
FLOODING IN LOW LYING... POOR DRAINAGE AREAS IS POSSIBLE.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...LAGRANGE...FAYETTEVILLE...JONESBORO...GREENVILLE...PEACHTREE
CITY...STOCKBRIDGE...RIVERDALE...TYRONE...MORROW...LOVEJOY...
MANCHESTER...WEST POINT...SENOIA...HOGANSVILLE...GRANTVILLE...PINE
MOUNTAIN...WOODBURY...LUTHERSVILLE AND BROOKS.
LAT...LON 3347 8471 3361 8426 3360 8424 3355 8426
3355 8429 3344 8430 3343 8435 3335 8435
3335 8439 3326 8443 3325 8451 3320 8449
3304 8454 3288 8451 3285 8457 3284 8470
3287 8475 3287 8519 3297 8520
TIME...MOT...LOC 0846Z 244DEG 53KT 3343 8451 3302 8490Special weather statement, Oct 10, 5:41 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 AM EDT SAT OCT 10 2015
GAZ072-073-101015-
BALDWIN GA-JONES GA-
541 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN AND EASTERN JONES
COUNTIES UNTIL 615 AM EDT...
AT 539 AM EDT...A STRONG THUNDERSTORM WAS NEAR MIDWAY-HARDWICK...OR 8
MILES SOUTHWEST OF MILLEDGEVILLE...MOVING EAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND LOCALLY HEAVY RAIN.
IMPACT...MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS ARE POSSIBLE. LOCALIZED FLOODING
IN LOW LYING AND POOR DRAINAGE AREAS IS ALSO POSSIBLE.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...GRAY...MIDWAY-HARDWICK...MERIWETHER...COOPERS...
SCOTTSBORO...JAMES...HARDWICK...GRISWOLDVILLE...HADDOCK...MOUNTAIN
SPRINGS...BLOUNTSVILLE...POSTELL...CLINTON...ALLENWOOD...BRADLEY...
WAYSIDE...GREENBERRY CROSSROADS...UNDERWOOD AND BROWNS CROSSING.
LAT...LON 3302 8307 3299 8305 3295 8308 3301 8315
3299 8318 3297 8316 3298 8322 3284 8352
3288 8357 3287 8358 3307 8363 3318 8336
3317 8333 3319 8329 3319 8326 3315 8309
3308 8312 3305 8310 3308 8305
TIME...MOT...LOC 0939Z 251DEG 30KT 3300 8333Special weather statement, Oct 10, 5:53 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 AM EDT SAT OCT 10 2015
GAZ061-062-075-101030-
GLASCOCK GA-HANCOCK GA-WARREN GA-
553 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GLASCOCK...NORTHEASTERN
HANCOCK AND WARREN COUNTIES UNTIL 630 AM EDT...
AT 553 AM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHEAST OF
SPARTA...MOVING EAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WARRENTON...SPARTA...GIBSON...NORWOOD...MITCHELL...CAMAK...
POWELTON...CULVERTON...JEWELL...MAYFIELD...REESE...MESENA...BEALL
SPRINGS...BASTONVILLE...SHOALS AND SHOULDERBONE.
LAT...LON 3325 8247 3322 8274 3324 8275 3324 8278
3321 8283 3318 8306 3336 8309 3352 8261
3346 8259 3341 8255 3335 8255 3336 8253
3334 8250 3334 8245 3331 8239
TIME...MOT...LOC 0953Z 260DEG 28KT 3333 8284Special weather statement, Oct 10, 6:31 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 AM EDT SAT OCT 10 2015
GAZ061-062-073>076-084-101115-
WILKINSON GA-GLASCOCK GA-WASHINGTON GA-BALDWIN GA-JEFFERSON GA-
HANCOCK GA-WARREN GA-
631 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
GLASCOCK...WASHINGTON...SOUTHEASTERN BALDWIN...JEFFERSON...
SOUTHEASTERN HANCOCK AND SOUTHERN WARREN COUNTIES UNTIL 715 AM EDT...
AT 631 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 7
MILES NORTHEAST OF GIBSON TO 7 MILES NORTHEAST OF MCINTYRE...AND
MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SANDERSVILLE...LOUISVILLE...WARRENTON...GIBSON...WRENS...WADLEY...
DAVISBORO...TENNILLE...STAPLETON...BARTOW...AVERA...MITCHELL...
CAMAK...DEEPSTEP...RIDDLEVILLE...EDGE HILL...EDGEHILL...
STELLAVILLE...WARTHEN AND STAPLETONS CROSSROADS.
LAT...LON 3307 8229 3293 8227 3284 8231 3282 8236
3291 8328 3349 8264 3349 8260 3345 8259
3341 8255 3335 8255 3336 8253 3334 8250
3334 8245 3331 8240 3331 8234 3327 8229
3327 8226 3323 8223
TIME...MOT...LOC 1031Z 266DEG 23KT 3333 8253 3294 8314Special weather statement, Oct 10, 6:42 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 AM EDT SAT OCT 10 2015
GAZ083-084-095>097-105-107-101130-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-LAURENS GA-HOUSTON GA-DOOLY GA-
PULASKI GA-
642 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...WILKINSON...
NORTHWESTERN LAURENS...HOUSTON...NORTHERN DOOLY AND PULASKI COUNTIES
UNTIL 730 AM EDT...
AT 642 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
GORDON TO NEAR UNADILLA...AND MOVING EAST AT 50 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...COCHRAN...HAWKINSVILLE...JEFFERSONVILLE...IRWINTON...WARNER
ROBINS...CENTERVILLE...UNADILLA...GORDON...IVEY...MCINTYRE...
DUDLEY...TOOMSBORO...DANVILLE...MONTROSE...ALLENTOWN...DOOLING...
ROBINS AIR FORCE BASE...MARION AND PULASKI STATE PRISON.
LAT...LON 3221 8400 3229 8385 3246 8385 3246 8384
3244 8383 3251 8379 3252 8372 3262 8372
3268 8367 3267 8360 3274 8360 3280 8350
3285 8350 3293 8335 3290 8305 3284 8297
3271 8296 3271 8291 3234 8330 3220 8339
TIME...MOT...LOC 1042Z 270DEG 43KT 3286 8331 3225 8383The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 8:39 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 51 min |
| Oct 9, 8:51 PM EDT | Special Weather Statement | FFC | Murray | 54 min |
| Oct 9, 9:16 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 59 min |
| Oct 9, 9:34 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 56 min |
| Oct 9, 10:05 PM EDT | Special Weather Statement | FFC | Floyd, Gordon | 55 min |
| Oct 9, 10:51 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cherokee, Floyd, Gordon, Pickens | 69 min |
| Oct 9, 11:48 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cherokee, Dawson, Floyd, Gilmer and 3 more | 72 min |
| Oct 10, 3:16 AM EDT | Special Weather Statement | FFC | Carroll | 44 min |
| Oct 10, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Douglas, Heard | 55 min |
| Oct 10, 4:15 AM EDT | Special Weather Statement | FFC | Heard, Troup | 30 min |
| Oct 10, 4:48 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Meriwether, Troup | 27 min |
| Oct 10, 5:41 AM EDT | Special Weather Statement | FFC | Baldwin, Jones | 34 min |
| Oct 10, 5:53 AM EDT | Special Weather Statement | FFC | Hancock, Warren | 37 min |
| Oct 10, 6:31 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Warren, Washington | 44 min |
| Oct 10, 7:34 AM EDT | Special Weather Statement | FFC | Bleckley, Glascock, Jefferson, Johnson, Laurens, Washington and 1 more | 26 min |
| Oct 10, 8:01 AM EDT | Special Weather Statement | FFC | Jefferson, Johnson, Laurens, Treutlen, Wheeler | 44 min |
| Oct 10, 8:40 AM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 50 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.